# SDR UALA2013052003452

- Difficulty date: May 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 92,866 hours, 14,749 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM NR 2 ENGINE STRUT DRAIN.  FOUND EVIDENCE OF FLUID IN STRUT AREA. FOUND LEAKING B-NUT AT PYLON AREA. TIGHTENED B-NUT AND RESERVICED SYS IAW MM AND ACCOMPLISHED LEAK CHECK IAW MM 29-00-98, OK.
